Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The boundary behavior of Henkin’s kernel

Patrick Robert Ahern and Robert Bruce Schneider

Vol. 66 (1976), No. 1, 9–14
Abstract

In this paper, the boundary behaviour of a reproducing kernel, introduced by Henkin, for strictly pseudoconvex domains is studied. As an application, an improved version of a known result about generators of certain maximal ideals is given.

Mathematical Subject Classification 2000
Primary: 32E25
Secondary: 32F10
Milestones
Received: 11 March 1976
Published: 1 September 1976
Authors
Patrick Robert Ahern
Department of Mathematics
University of Wisconsin
Madison WI
United States
Robert Bruce Schneider